Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 371025, 7 pages
Research Article

On Tightness of the Skew Random Walks

Department of Mathematics, Iowa State University, Ames, IA 50010, USA

Received 8 August 2011; Accepted 5 December 2011

Academic Editor: Nikolaos E. Limnios

Copyright © 2012 Youngsoo Seol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youngsoo Seol, “On Tightness of the Skew Random Walks,” Journal of Probability and Statistics, vol. 2012, Article ID 371025, 7 pages, 2012.